Brazilian Journal of Physics
Print version ISSN 0103-9733
WURM, A.; APTE, A. and MORRISON, P.J.. On reconnection phenomena in the standard nontwist map. Braz. J. Phys. [online]. 2004, vol.34, n.4b, pp. 1700-1706. ISSN 0103-9733. http://dx.doi.org/10.1590/S0103-97332004000800035.
Separatrix reconnection in the standard nontwist map is described, including exact methods for determining the reconnection threshold in parameter space. These methods are implemented numerically for the case of oddperiod orbit reconnection, where meanders (invariant tori that are not graphs) appear. Nested meander structure is numerically demonstrated, and the idea of meander transport is discussed.